MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939148401510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.A 4.0mm x 150mm x 150 cm sterling balloon catheter was advanced for vessel dilatation.During inflation, the balloon ruptured before reaching the rated burst pressure (rbp).No additional information has been reported at this time.
 
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated to include new information obtained.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 4.0mm x 150mm x 150 cm sterling balloon catheter was advanced for vessel dilatation.During inflation, the balloon ruptured before reaching the rated burst pressure (rbp).No additional information has been reported at this time.It was further reported that the target lesion, with 95% stenosis, was located in the mildly tortuous and moderately calcified segment of the popliteal to distal superficial femoral artery.During the initial inflation, which lasted 30 seconds, the balloon ruptured.The procedure was successfully completed with an alternate balloon.No complications were reported, and the patient remained stable throughout.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23477475
Report Number2124215-2025-79791
Device Sequence Number13344683
Product Code LIT
UDI-Device Identifier08714729782384
UDI-Public(01)08714729782384(17)260726(10)34512227
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Model NumberH74939148401510
Device Catalogue NumberH74939148401510
Device Lot Number0034512227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/09/2025
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown